Journal of Symbolic Logic 85 (3):960-971 (2020)

We prove the Decomposability Conjecture for functions of Baire class $2$ from a Polish space to a separable metrizable space. This partially answers an important open problem in descriptive set theory.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2020.57
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,192
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Decomposing Baire Functions.J. Cichoń, M. Morayne, J. Pawlikowski & S. Solecki - 1991 - Journal of Symbolic Logic 56 (4):1273 - 1283.
A Game Characterizing Baire Class 1 Functions.Viktor Kiss - 2020 - Journal of Symbolic Logic 85 (1):456-466.
Some Remarks on Baire’s Grand Theorem.Riccardo Camerlo & Jacques Duparc - 2018 - Archive for Mathematical Logic 57 (3-4):195-201.
Effective Borel Measurability and Reducibility of Functions.Vasco Brattka - 2005 - Mathematical Logic Quarterly 51 (1):19-44.
Codings of Separable Compact Subsets of the First Baire Class.Pandelis Dodos - 2006 - Annals of Pure and Applied Logic 142 (1):425-441.
Polish Metric Spaces with Fixed Distance Set.Riccardo Camerlo, Alberto Marcone & Luca Motto Ros - 2020 - Annals of Pure and Applied Logic 171 (10):102832.
Closed Maximality Principles and Generalized Baire Spaces.Philipp Lücke - 2019 - Notre Dame Journal of Formal Logic 60 (2):253-282.
Baire Reductions and Good Borel Reducibilities.Luca Motto Ros - 2010 - Journal of Symbolic Logic 75 (1):323-345.
Quasi-Polish Spaces.Matthew de Brecht - 2013 - Annals of Pure and Applied Logic 164 (3):356-381.
A Quasi-Order on Continuous Functions.Raphaël Carroy - 2013 - Journal of Symbolic Logic 78 (2):633-648.


Added to PP index

Total views
5 ( #1,203,673 of 2,507,484 )

Recent downloads (6 months)
1 ( #416,983 of 2,507,484 )

How can I increase my downloads?


My notes